Please use this identifier to cite or link to this item:
Title: Two-variable lorentz-group expansions of physical scattering amplitudes for particles with arbitrary spins
Authors: Shukre, C.S.
Winternitz, P.
Issue Date: 1972
Publisher: American Physical Society
Citation: Physical Review D, 1972, Vol.6, p3592-3606
Abstract: Two-variable expansions of relativistic scattering amplitudes that have previously been suggested for the scattering and decays of spinless particles are generalized to the case of two-body scattering of particles with arbitrary spins. The usual helicity amplitudes are expanded in terms of the transformation matrices of the homogenous Lorentz group in a basis, corresponding to the group reduction O(3,1)⊃O(3)⊃O(2). The expansion can be interpreted as the usual Jacob and Wick partial-wave expansion, in which the energy dependence of the partial-wave helicity amplitudes is further expanded in terms of the O(3,1) d functions. Restrictions due to parity and time-reversal invariance are discussed. The O(3,1) expansions are shown to have the correct threshold behavior "term by term". Further generalizations of the formalism to include O(2,1) expansions (and thus Regge-pole theory) are discussed as well as applications to particle decays (these will be presented separately).
Description: Restricted Access.
ISSN: 1550-7998
Alternative Location:
Copyright: 1972 American Physical Society
Appears in Collections:Research Papers (A&A)

Files in This Item:
File Description SizeFormat 
1972_Physical Review D_Vol.6_p3592.pdf
  Restricted Access
Restricted Access727.69 kBAdobe PDFView/Open Request a copy

Items in RRI Digital Repository are protected by copyright, with all rights reserved, unless otherwise indicated.